# SDR UALA2012122407373

- Difficulty date: December 24, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 72,830 hours, 21,480 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ACK,SMC7-MED2L UPPER HINGE LINK STRIKING  DOUBLER ON DOOR FRAME HINGE CUTOUT.  PART OF THE UPPER HINGE LINK MECHANISM IS STRIKING THE DOUBLER ON THE FWD INSIDE PORTION OF DOOR 2L MARKED WITH AMM, CAUSING A CRACK ABOUT 7-32NDS INTO THE EDGE.  DOUBLER INSTALLED.
